Header

UZH-Logo

Maintenance Infos

Browse by Scopus Subject Areas

Navigate back| Up a level
Export as
Number of items at this level: 41.

2019

Dousse, Jehanne; Féray, Valentin (2019). Weighted dependency graphs and the Ising model. Annales de l'Institut Henri Poincare D, 6(4):533-571.

Fernández-Real, Xavier; Ros-Oton, Xavier (2019). On global solutions to semilinear elliptic equations related to the one-phase free boundary problem. Discrete and Continuous Dynamical Systems. Series A, 39(12):6945-6959.

2018

Arias, Francisco; de la Cruz, Javier; Rosenthal, Joachim; Willems, Wolfgang (2018). On $q$-Steiner systems from rank metric codes. Discrete Mathematics, 341(10):2729-2734.

Ballester-Ripoll, Rafael; Paredes, Enrique G; Pajarola, R (2018). Tensor Algorithms for Advanced Sensitivity Metrics. SIAM/ASA Journal on Uncertainty Quantification, 6(3):1172-1197.

2016

Cohen, Daniel C; Costa, Armindo; Farber, Michael S; Kappeler, Thomas (2016). Correction to our article “Topology of random 2-complexes” published in DCG 47 (2012), pp. 117–149. Discrete & Computational Geometry, 56(2):502-503.

Buch, Anders Skovsted; Kresch, Andrew; Purbhoo, Kevin; Tamvakis, Harry (2016). The puzzle conjecture for the cohomology of two-step flag manifolds. Journal of Algebraic Combinatorics, 44(4):973-1007.

Abgrall, Rémi; Bacigaluppi, Paola; Tokareva, Svetlana (2016). How to avoid mass matrix for linear hyperbolic problems. In: Karasözen, B; Manguoglu, M; Tezer-Sezgin, M; Göktepe, S; Ugur, Ö. Numerical Mathematics and Advanced Applications ENUMATH 2015. Cham: Springer, 75-86.

2015

Micheli, Giacomo; Rosenthal, Joachim; Vettori, Paolo (2015). Linear spanning sets for matrix spaces. Linear Algebra and its Applications, 483:309-322.

Féray, Valentin; Rattan, Amarpree (2015). On products of long cycles: short cycle dependence and separation probabilities. Journal of Algebraic Combinatorics, 42(1):183-224.

Sabanés Bové, Daniel; Held, Leonhard; Kauermann, Göran (2015). Objective bayesian model selection in generalized additive models with penalized splines. Journal of Computational and Graphical Statistics, 24(2):394-415.

Aval, Jean-Christophe; Féray, Valentin; Novelli, Jean-Christophe; Thibon, Jean-Yves (2015). Quasi-symmetric functions as polynomial functions on Young diagrams. Journal of Algebraic Combinatorics, 41(3):669-706.

2014

Micheli, Giacomo; Schiavina, Michele (2014). A general construction for monoid-based knapsack protocols. Advances in Mathematics of Communication, 8(3):343-358.

2013

Chipot, Michel C; Yeressian, Karen (2013). On the asymptotic behavior of variational inequalities set in cylinders. Discrete and Continuous Dynamical Systems - Series A, 33(11-12):4875-4890.

2012

Gorla, E; Manganiello, F; Rosenthal, J (2012). An algebraic approach for decoding spread codes. Advances in Mathematics of Communication, 6(4):443-466.

Klatte, Diethard (2012). Comments on: Stability in linear optimization and related topics. A personal tour. Top. An Official Journal of the Spanish Society of Statistics and Operations Research, 20(2):250-254.

Furrer, R; Genton, M G; Nychka, D (2012). Erratum and Addendum to: “Covariance Tapering for Interpolation of Large Spatial Datasets” published in the Journal of Computational and Graphical Statistics, 15, 502–523. Journal of Computational and Graphical Statistics, 21(3):823-824.

Furrer, R; Heersink, D K (2012). On Moore-Penrose inverses of quasi-Kronecker structured matrices. Linear Algebra and its Applications, 436(3):561-570.

Cohen, D; Costa, A; Farber, M; Kappeler, T (2012). Topology of random 2-complexes. Discrete & Computational Geometry, 47(1):117-149.

2011

De Lellis, C; Spadaro, E (2011). Center manifold: A case study. Discrete and Continuous Dynamical Systems - Series A, 31(4):1249-1272.

Maze, G; Rosenthal, J; Wagner, U (2011). Natural density of rectangular unimodular integer matrices. Linear Algebra and its Applications, 434(5):1319-1324.

2010

Rufibach, K; Walther, G (2010). The block criterion for multiscale inference about a density, with applications to other multiscale problems. Journal of Computational and Graphical Statistics, 19(1):175-190.

2008

Fontein, F (2008). Groups from cyclic infrastructures and Pohlig-Hellman in certain infrastructures. Advances in Mathematics of Communications, 2(3):293-307.

Bader, M (2008). Quivers, geometric invariant theory, and moduli of linear dynamical systems. Linear Algebra and its Applications, 428(11-12):2424-2454.

De Lellis, C (2008). ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach. Discrete and Continuous Dynamical Systems. Series S, 1(3):405-426.

Chipot, M; Mardare, S (2008). On a model of diffusion of population. International Journal of Dynamical Systems and Differential Equations, 1(3):177-190.

Martignoli, S; Stoop, R (2008). Phase-locking and Arnold coding in prototypical network topologies. Discrete and Continuous Dynamical Systems. Series B, 9(1):145-162.

Kelley, C; Sridhara, D; Rosenthal, J (2008). Zig-zag and replacement product graphs and LDPC codes. Advances in Mathematics of Communications, 2(4):347-372.

2007

Antoulas, A; Helmke, U; Rosenthal, J; Vinnikov, V; Zerz, E (2007). Preface [Special Issue in honor of Paul Fuhrmann]. Linear Algebra and its Applications, 425(2-3):217-219.

2006

Furrer, R; Genton, M; Nychka, D (2006). Covariance tapering for interpolation of large spatial datasets. Journal of Computational and Graphical Statistics, 15(3):502-523.

2005

Barbour, A D; Granovsky, B (2005). Random combinatorial structures: the convergent case. Journal of Combinatorial Theory, Series A, 109(2):203-220.

2002

Fourth special issue on linear systems and control. Edited by: Blondel, V; Hinrichsen, D; Rosenthal, J; van Dooren, P (2002). Oxford: Elsevier Science.

Ravi, M; Rosenthal, J; Helmke, U (2002). Output feedback invariants. Linear Algebra and its Applications, 351/35:623-637.

2001

Pycia, Marek (2001). A direct proof of the s-Hölder continuity of Breckner s-convex functions. Aequationes Mathematicae, 61(1-2):128-130.

Rosenthal, J; Zelevinsky, A (2001). Multiplicities of points on Schubert varieties in Grassmannians. Journal of Algebraic Combinatorics, 13(2):213-218.

2000

Seifert, Burkhardt; Gasser, Theo (2000). Data adaptive ridging in local polynomial regression. Journal of Computational and Graphical Statistics, 9(2):338-360.

1999

Pycia, Marek (1999). A convolution inequality. Aequationes Mathematicae, 57(2-3):185-200.

Allen, B; Rosenthal, J (1999). A matrix Euclidean algorithm induced by state space realization. Linear Algebra and its Applications, 288(1-3):105-121.

Cheng, Ming-Yen; Gasser, Theo; Hall, Peter (1999). Nonparametric density estimation under unimodality and monotonicity constraints. Journal of Computational and Graphical Statistics, 8(1):1-21.

1994

Wang, X; Rosenthal, J (1994). A cell structure for the set of autoregressive systems. Linear Algebra and its Applications, 205/20:1203-1225.

Seifert, Burkhardt; Brockmann, Michael; Engel, Joachim; Gasser, Theo (1994). Fast algorithms for nonparametric curve estimation. Journal of Computational and Graphical Statistics, 3(2):192-213.

1989

Barbour, A D; Karonski, A (1989). A central limit theorem for decomposable random variables with applications to random graphs. Journal of Combinatorial Theory. Series B, 47(2):125-145.

This list was generated on Wed Jul 8 01:35:31 2020 CEST.